# SDR HQ82005F00000

- Difficulty date: October 15, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N616MA
- Make and model: Piper PA-28-161
- Aircraft serial: 2842116
- Engine: Lyc O320*
- Propeller: Snsnch 76E*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Part time: 2,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL FOR PROP/ENG TBO, DISSIMILAR METAL CORROSION WAS NOTICED IN THE HUB, TN THE BOLT HOLES.  THIS AC IS APPROX THREE YEARS OLD WITH 2000 HOURS.  RECOMMEND: LUBE BOLT SHANKS PRIOR TO ASSEMBLY; BETTER PRIMING INSIDE THE BOLT HOLES BY MFG.  (WP07200505591)(K)
